Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

15 Year Old with a Swollen Penis
An_249651 posted:
I'm Fifteen years old, and for about a year now I started to Masturbate. Well about 4 months ago, I noticed that the skin outside my penis to left side had swollen. No pain or anything. No blood. Nothing like that. I ignored it at first, and stopped masturbating for about two days. Then continued, till now. I see that the swollen has spread somewhat around my penis. And I am posting this asking if I should go see someone, stop masturbating, or something like that
An_249525 responded:
When I was somewhere around your age this happened to me as well. Its just from masturbating too frequently. Stop masturbating until it goes away. You may try to start using lotion to avoid this from happening as easily.
stevesmw responded:
What you are experiencing could be from friction or you could have an infection. Remove the friction and see if it gets better in a few days. Otherwise get checked out. Friction is the most likely cause. If you can afford it buy some water based lubricant. The kind doctors use for examinations. Lotions and creams will work, but some can cause an allergic reaction.

Helpful Tips

Difficulty having an orgasm?Expert
Try reading Becoming Orgasmic: A Sexual and Personal Growth Program for Women by Julia Heiman , Joseph Ph.D. LoPiccolo and David ... More
Was this Helpful?
6 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website